# SDR UIEA9903

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 3410 · Flight Environment Data
- Part: Airspeed
- Part number: A4321710016
- Condition: Defective
- Location: Lt/Rt Cockpit
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: C, D

## Discrepancy

FLT TG891 - BTB - DURING TAKEOFF ROLL, F/O'S AIRSPEED INDICATOR DID NOT MOVE AND CAPTAINS AIRSPEED INDICATOR JUMPED FROM 70 TO 80 KNOTS.  RETURNED TO BLOCKS AND DURING TROUBLESHOOTING CONFIRMED THAT BOTH AIRSPEED INDICATORS WERE DEFECTIVE.  REPLACED CAPTAINS AND F/O'S AIRSPEED INDICATOR P/N A4321710016.  PERFORMED PITOT/STATIC TEST AND BOTH SYSTEMS NOW OPERATE NORMAL.  (M)
